# SDR UIEA2013122200612

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 58,819 hours, 9,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND NEAR TAIL JACK AREA AT BS 2594, ABOVE STRINGER 42R.  DAMAGE WAS FOUND TO BE BEYOND THE LIMITS OF SRM 53-00-01, FIG 101 ALLOWABLE DAMAGE. EO 4453A930, FAA 8110-320 DEC13 & NBSP PART 1 ALLOWS FOR A TIME LIMITED REPAIR & NBSP IAW & NBSP SRM 53-80-01, FIG 202 REPAIR 2.  REVISION 1 OF & NBSP EO 4453A930 & FAA 8110-3 20 DEC13 IS ISSUED TO DOCUMENT DEVIATIONS OF THE REPAIR ACCOMPLISHED IN PART 1 & ADDING A PART 2 TO ACCOMPLISH CATEGORY A PERMANENT REPAIR IAW THE SRM 53-80-01, FIGURE 202 REPAIR 2 AT THE NEXT C CHECK.
